# SDR AALA20170110006

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 73,128 hours, 11,476 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Part serial: AEA7188
- Condition: Faulty
- Location: Lavatory
- Part time: 407 hours, 75 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SMOKE DETECTOR IN LAVATORY FS3 CHIMES CONTINUOUSLY. REMOVED AND REPLACED SMOKE DETECTOR IAW AMM 26-13-01. OPERATIONAL CHECK GOOD.
